Translator Disclaimer
2004 A Note on Pseudo-Anosov Maps with Small Growth Rate
Peter Brinkmann
Experiment. Math. 13(1): 49-54 (2004).

Abstract

We present an explicit sequence of pseudo-Anosov maps $\phi_k: S_{2k}\rightarrow S_{2k}$ of surfaces of genus $2k$ whose growth rates converge to one.

Citation

Download Citation

Peter Brinkmann. "A Note on Pseudo-Anosov Maps with Small Growth Rate." Experiment. Math. 13 (1) 49 - 54, 2004.

Information

Published: 2004
First available in Project Euclid: 10 June 2004

zbMATH: 1049.37029
MathSciNet: MR2065567

Subjects:
Primary: 37E30

Rights: Copyright © 2004 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.13 • No. 1 • 2004
Back to Top